# SDR HEEA0010568

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 1013841001
- Condition: Malfunction
- Location: Cooling Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER RUNS FASTER ON LOW THAN ON HIGH.
